# SDR CALA2011012500040

- Difficulty date: January 25, 2011
- Submitted: January 25, 2011
- Operation: Air carrier
- Aircraft: N16217
- Make and model: Boeing 737824
- Aircraft serial: 28777
- Aircraft time: 40,356 hours, 14,126 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: P4010021
- Condition: Discharged
- Location: Flashlight
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INBOARD FLASHLIGHT AT L-2 DOOR IS INOP.  PLACE EMERGENCY FLASHLIGHT AT L-2 DOOR INBOARD INOP.  PER MEL.  NEEDS BATTERY P/N 24-2500-3-0012.  NIS ORD.  A/C OK FOR SERVICE.  R & R FLASHLIGHT BATTERY, OPS CHECKS OK.
